# SDR DALA1123249878

- Difficulty date: March 30, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL SKIN FLOOR PANEL NR 64 HAS CORROSION AROUND EDGES AND HAS 3EA CRACKS ON SKIN.  MAIN CABIN METAL SKIN FLOOR PANEL 64 WAS BLENDED OUT OF LIMITS AROUND I/B FASTENER HOLES ON W/O 2451NO0803 (6C/141) IAW DC-9 SRM 53-01 FIG 1 SH 3.  RECEIVED NEW PANEL P/N 9957921-17.  LOCATED, DRILLED AND DEBURRED IAW DC-9 SRM 51-10-4.
